MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER
Catalog Number 21-7600-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has been returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3 - date of event: unknown.
 
Event or Problem Description
It was reported that the cassette is leaking at the connection of the tubing and the yellow plastic connector during filling, in the production facilities.There was no patient involvement, and no human harm or adverse event.
 
Additional Manufacturer Narrative
Two pictures were returned showing a leak from the nrfit luer and tubing junction.Functional and visual tests were done the reported issue can be duplicated.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
NRFIT CADD 100ML EPID CASSETTES
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
parqueindustrial internacional
tijuana, b.c. c.p NM 22425
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24389405
Report Number3012307300-2026-01475
Device Sequence Number10567773
Product Code LHI
UDI-Device Identifier10610586044007
UDI-Public(01)10610586044007(17)260305(10)4468680
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Catalogue Number21-7600-24
Device Lot Number4468680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown